# SDR ASAA11510729

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,266 hours, 5,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK AFTER RECALL RIGHT "PACK" LIGHT ILLUMINATED.  C/W ZONE TEMP CONTROL BITE REF FIM 21 62 00 810 801.  NO FAULTS NOTED.  VERIFIY TEST PASS.
